# SDR SWAA2023012392921

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 48,999 hours, 29,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Cracked
- Location: Sliding Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL L/H UPPER AFT SLIDING SEAL TRACK IS CRACKED<[01] R+R UPPER AFT L/H STAB SLIDING SEAL TRACK IAW AMM 20-50-11.
